Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Bull mastiff, blood in stools, vomit, diarrhea, from bone with fatty blood and marrow ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 336 Questions
hey doc,

I have a bull mastiff, 5months old, whilst cleaning up his stools their we traces of a slight ting on red in a gooey clear form in his stools? could this be from his recent bone that had fatty blood and marrow or is this a more serious case. he had vomited a couple of days ago and he had diarrhea which has cleared now?
Posted Wed, 2 May 2012 in Digestion and Bowels
Answered by Dr. Deepak Anvekar 7 hours later

Yes, the description provided, seems that the reddish discoloration in the stool of your pet, could be due to undigested food, that he had consumed.

Since the diarrhea had already cleared, and he had recovered well, this need not be a matter of concern.

In case, he has XXXXXXX red blood in the stools, repeated vomiting, diarrhea, loss of weight etc, then this could indicate a sign of enteritis (bacterial infection) and might need a examination by a vet.

I hope this helps.

I shall be available to answer any follow up queries .
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor